# SDR SWAA2023122929854

- Difficulty date: December 9, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AT RT WING 2023-748606<[01] REPLACED SUPPORT ANGLE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] REPLACED SUPPORT ANGLE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.JOB COMPLETED.
